# SDR SWAA2018062522972

- Difficulty date: May 17, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR LONGERON CORRODED AT BS 727B, RBL 14.  R&R TRACK IAW SRM.  R&R TRACK IAW DWG 146A7500REV-.
